Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 30 found articles
 
 
  Preservation of Admissibility of Inference Rules in the Logics Similar to S4.2
 
 
Title: Preservation of Admissibility of Inference Rules in the Logics Similar to S4.2
Author: Rybakov, V. V.
Rimatskii, V. V.
Appeared in: Siberian mathematical journal
Paging: Volume 43 (2002) nr. 2 pages 357-362
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands